MathSciNet Relay Station
MathSciNet bibliographic data
MR1879115 46J05 (54C35)
Bukhshtaber, V. M.; Ris, È. G. A constructive proof of the generalized Gel′fand isomorphism. (Russian) Funktsional. Anal. i Prilozhen. 35 (2001), no. 4, 20--25, 95; translation in Funct. Anal. Appl. 35 (2001), no. 4, 257–260
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement